# SDR SWIA201642713

- Difficulty date: September 23, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY, STRINGER 26L, BETWEEN BS 295 AND 310 CORRODED.   REPAIRED THE STRINGER IAW EA.
